# SDR LR7A2009090900100

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3931
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5315, FOUND LH CARGO COMPARTMENT BULKHEAD CAP CRACKED AT FS 946, WL 200, RBL 64.  REPAIRED BY FABRICATING AND REPLACING CAP IAW SRM SMP583 51-60 & 51-70 .
